has anyone hears of lactic acidosis as a side effect of glucophage before? what is it? apparenty it can be fatal. my medication pamphlet just said that some of its symptoms are extreme fatigue, shortness of breath, irregular heartbeat. etc. well, i took my first dose of glucophage today. i was really tired this afternoon and took a nap for 4 hours. i think that was because i was totally exhausted from this trip that i was on over the weekend (and not because of the med) but i was just curious if anyone knows about this .
Im affraid i havent got a clue and i would be unsure of where to ask, maybe the womens health could help, if you feel it could interfere with ttc then i would suggest you talk to the doctor who prescribed it or check on the internet under the drug name and see what info they have.
i actually called my doctor's office yesterday and asked them. the assured me that the sluggishness was normal and expected when one first starts metformin.
btw, congrats on getting af! it's a step in the right direction.